# SDR USAA050052

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Midflap
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLAP SKIN LEADING EDGE WITH CHAFE MARK .020 BY 4.25 INCH LONG BY .5 INCH WIDE, RT OUTBOARD MID FLAP ADJACENT TO OUTBOARD FLAP TRACK.  (M)
